Posted by: Chrissie | 2012-09-01

Combination of minerals, vitamins and chronic meds

Good evening, Doctor
Trust you are well.
I am currently on Bilocor 5mg and Amoliretic 25mg for hypertension. Is it normal to have a shaky feeling and dizziness with these medication? My doctor says it is normal as it is just my blood sugar that goes up and down. Also, I had a laser treatment on my womb over a month ago and my monthly period is quite heavy and painful, and it actually makes me so weak and I tend to become so tired and dizzy it is crazy. I am 35 years of age and overweight and eat quite healthy and have now tried doing exercises in order to loose weight. I took iron and vitamin B tablets and bought myself Selenium Complex to boost my immune system that is quite down at the moment, I am wondering whether it is okay for me to take these supplements (Vital Selenium complex and Ferosol) with my Hypertension medication. Or would you advise something else. As I have to mention that my doctor has put me on Zopax 0.5mg for my tension and stress which he feels pushes up my blood pressure. I am taking the Zopax half in the morning and half in the evening. I have asked my doctor whether I can take these supplements but he never really gave me an answer and I even get charged for just asking for a question over the telephone, and if I need to check my blood pressure only i have to pay a full consultation fee. So please assist me. I am truly sick of being sick, and just want to be my old self again and at this given moment it feels impossible.
Thank you for your assistance in this matter.
Kindest Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Yes, you can most certainly take these supplements. Your anti-hypertension medication are a good choice. I do however, suggest that you reconsult your doctor to test for anemia, as well as insulin resistance diabetes, as this might be possible causes for your symptoms.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.